MAUDE Adverse Event Report: ETHICON INC. VICRYL SUTURE 18"(45CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VICRYL SUTURE 18"(45CM) 1 VIO; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J741D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent an unknown orthopedic surgery on an unknown date and suture was used.The needle was broken at the body part when the needle passed from the needle tip to the body part held through the fascia.No devices were left in the patient¿s body.There were no adverse consequences to the patient.

Brand Name
VICRYL SUTURE 18"(45CM) 1 VIO
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8708385
Report Number2210968-2019-82859
Device Sequence Number2073100
Product Code GAM
UDI-Device Identifier10705031042650
UDI-Public10705031042650
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ741D
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/23/2019
Initial Report FDA Received Date06/18/2019
Patient Sequence Number1